Homogeneous Universal Relational Systems.

B. Jonsson

Mathematica Scandinavica (1960)

  • Volume: 8, page 137-142
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Jonsson, B.. "Homogeneous Universal Relational Systems.." Mathematica Scandinavica 8 (1960): 137-142. <http://eudml.org/doc/165741>.

author = {Jonsson, B.},
journal = {Mathematica Scandinavica},
keywords = {algebraic logic, model theory},
pages = {137-142},
title = {Homogeneous Universal Relational Systems.},
url = {http://eudml.org/doc/165741},
volume = {8},
year = {1960},

AU - Jonsson, B.
TI - Homogeneous Universal Relational Systems.
JO - Mathematica Scandinavica
PY - 1960
VL - 8
SP - 137
EP - 142
KW - algebraic logic, model theory
UR - http://eudml.org/doc/165741
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.